# SDR ASAA0853557

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 8,756 hours, 2,557 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8152D
- Condition: Failed
- Location: E&E Bay
- Part time: 8,756 hours, 2,557 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT (C/B POPPED).  INSPECTED C/B C392AND RESET IAW MM 20 60 01.  PERFORMED FIM 30 41 00 810 814 FOUND 7 BUSS POWER FAULTS.  PERFORMED FIM 30 41 00 810 816. SENSOR AT 326 OHMS NML MM 30 41 00 HEAT FILM AT 71 0 OHMS NML 30 41 21.  REPLACED WHCU IAW MM 30 41 11 000 801, NO FURTHER DISCREPANCIES NOTED.
